Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    11
  • views
    3192

Accutane (Clarivis) Day 25

mnaccutanegirl12

1031 views

So, its day 25 on accutane/clarivis, almost a month yah! I'm on 20mg, 1 capusule a day. At this point I can definetely tell my skin is improving.

Slowly but surely my acne is clearing up. I'm pretty sure i'm past the initial breakout stage, but you never know. I have my dermatology appointment soon and I'm thinking of asking him if he can increase my dosage. I feel like 20mg is a great starting point, but i've been reading of all these people on 40, 60 or even 80-100 mg and I'm just worried 20 isn't going to clear me completely up, or that it will take realllyyyyy long to clear up everything. I don't know, do you guys think I should ask my dermatologist to up my dosage??

If anyone has any advice or info on increasing accutane dosage please let me know!

Thanks



4 Comments


Recommended Comments

I think you should ask your dermatologist if you're worried it won't work, but remember everyone's different & a dose right for someone else might not be right for you! I've read in a few places that they often do the doseage on weight? Not sure about that though. My derm told me if I get side effects on 20mg, I won't get put on a higher dose. Are you having many side effects?

Share this comment


Link to comment

Ya, like ^ said.. Im pretty sure that they decide your dosage based on your weight, but it wouldnt hurt to ask your derm if you could get bumped up to a higher dosage(even 40) and that you will go back down to 20 if you experience any side effects. I always think that same way, OMG "what if it doesnt work for me???" but it sounds like your having success so congrats so far(: Ill keep checking!

Share this comment


Link to comment

I am currently on 30mg and have been on it for 2 weeks now. My sister was on 80mg for her entire 6months! I have an appointment in a few weeks and I am going to ask if she can increase my dosage. The only bad thing is that I hear you have another initial breakout when your dosage gets increased. I did some research and found several studies. Most found that those who were on lower dosages were more likely to have to go on another round within 2 years. I figure if your are going to put yourself through this you mine as well do it right the first time! No way can I go through this again.

Share this comment


Link to comment

Also I saw some comments talking about weight. My sister is 5'6 and 115lbs and I am 5'4 and 115lbs. My sisters doctor told her that 80mg (one 40mg twice a day) was the most she could have for her weight.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×